ADVIL COLD AND SINUS Ressources

Application Information

This drug has been submitted to the FDA under the reference 019771/001.

Names and composition

"ADVIL COLD AND SINUS" is the commercial name of a drug composed of IBUPROFEN and PSEUDOEPHEDRINE HYDROCHLORIDE.

Answered questions

Advil cold and sinus???
who has made the product advil cold and sinus??? Asked by Julianna Groehler 4 months ago.

Actually it's Wyeth Consumer Healthcare... There are a few plants that manufacture this product, including Puerto Rico nd Pearl River. FYI, Wyeth Pharmaceuticals only make medicines that you need a prescription to take them, Consumer makes Over-The Counter such as Robitussin, Centrum, Alavert, Axid, Dimetapp, Advil, chapstick, Prepapration H, etc etc... Hope it helped! Answered by Malissa Luebke 4 months ago.

Pippin is right. There is no reason to pump and dump the milk. Who told you to do that? It is a bigger risk to substitute formula for breastmilk for that time than to feed her your own milk. The main problem is the pseudafed. Decongestants can decrease you milk supply. Start giving the milk to your baby, and if you have seen a decrease in your supply, add a few extra pumpings a day. Answered by Mindy Loerzel 4 months ago.

its a company called wyeth pharmaceuticals Answered by Shavon Bintz 4 months ago.


Is it okay to take Flonase and Advil Cold and Sinus together?
Asked by Staci Deskins 4 months ago.

The most visible thing about sinus is swelling. The easiest way to control swelling is to give up water and all other liquids for 24 hours. In 24 hours there will be no significant dehydration to cause organ failure. But to be double sure one can stay indoors for 24 hours. Now if you decided to try it the next problem is that one who is used to drinking water or other liquids feel thirsty quite often. They find it very difficult to manage without water for more than 6 hours. For that follow the following routine. First thing in the morning drink tea (on empty stomach). It should be normal tea not too strong nor too light. One should not take anything with tea. No water or anything before or after tea for atleast 1 hour. Tea on empty stomach leaves a bitter taste in mouth. Resist drinking water or any other liquid for next 3-4 hours. After this the bitter taste will be gone. AFter this there will be no thirst signals. For the next 48 hours there will be enough fluid in your mouth and food pipe. You can eat your normal meals minus any liquids for next 24 hours. This will resolve all health issues including poor digestion. In 24 hours the reduction in the fluids will be about 3 litres or about 5% of the total body weight of a normal adult. Never the swelling due to sinus or cold and cough is more than 5% of the body volume. During this period of 24 hours the lose of water from the body does not reduce even by 1% to offset reduced water intake. The reduction in loss of body water thru urine or sweating starts after 48 hours in most of people. But to be on safe side giving up water and liquids for 24 hours will do the trick. The reduced swelling will give immediate relief from pain. It will make is much more easier to eliminate the cough thru nose without any pain. That will also improve the blood acid levels by about 5%. This makes changes at the cell level as well. Blood acid levels are the first line of defense against the infections. So swelling gone, pain gone, cough moving out, infections taken care of. Now what remains in the body for the next change of season time. Obviously nothing. So it has already given u long term relief from sinus. You may refer to Kole on yahoo answers. He posted that he got lot of relief. You may check his comment on my best answers of 14.8.2011 Answered by Vesta Mesmer 4 months ago.

Flonase Sinus Answered by Yan Steckley 4 months ago.

Is it ok to take flonaze after using Advil cold and sinus Answered by Aja Falis 4 months ago.


Benadryl 7 hours after advil cold and sinus?
I took an advil cold and sinus around 9pm. I now wanted to take a benadryl as the advil cold and sinus doesn't help me sleep, and i cant sleep. It is now 4am. Can i take the benadryl without adverse effects? Asked by Shantae Flentroy 4 months ago.

Yes I've used benadryl many times to go to sleep peacfully and to excape bad drug effects... If ur scared I'll get high or get sick don't worry as long as u don't take 300mg or more then I'll feel great but u will be very tired but yeah great lol Answered by Artie Bullaro 4 months ago.

Yes, it's been several hours you're safe. Answered by Latosha Pandit 4 months ago.


Can I take advil cold and sinus if i only have a fever?
I only have a fever and sore throat.. i don't have any other symptoms of sinus or congestion. can i still take it? Asked by Jake Sirrine 4 months ago.

The active ingredients in Advil Cold and Sinus are: Ibuprofen - This will help with the pain in your throat and should also help to reduce your fever. Pseudoephedrine - This is for nasal congestion, and therefore will probably not help you. Although it doesn't sound like you need the pseudoephedrine, you could probably still take the medicine since it has the ingredient that you need for your fever and throat pain. However, if you have some plain ibuprofen tablets, this would probably be a better choice. (It is usually better to avoid taking unnecessary medication.) Hope you feel better soon! Answered by Rosemary Woodworth 4 months ago.


What happens if I take 6 advil cold and sinus all at once?
Asked by Chiquita Eichstedt 4 months ago.

YOU SHOULDNT DO THAT!!! the max any adult can take is 800MG every 4-6 hours not exceeding 8 tablets in one day. if each tablet is 200 MG you just overdosed your self. seek medical attention right away! Ibuprofen overdose has become common since it was licensed for over-the-counter use. There are many overdose experiences reported in the medical literature, although the frequency of life-threatening complications from ibuprofen overdose is low. Human response in cases of overdose ranges from absence of symptoms to fatal outcome in spite of intensive care treatment. Most symptoms are an excess of the pharmacological action of ibuprofen and include abdominal pain, nausea, vomiting, drowsiness, dizziness, headache, tinnitus, and nystagmus. Rarely more severe symptoms such as gastrointestinal bleeding, seizures, metabolic acidosis, hyperkalaemia, hypotension, bradycardia, tachycardia, atrial fibrillation, coma, hepatic dysfunction, acute renal failure, cyanosis, respiratory depression, and cardiac arrest have been reported.] The severity of symptoms varies with the ingested dose and the time elapsed; however, individual sensitivity also plays an important role. Generally, the symptoms observed with an overdose of ibuprofen are similar to the symptoms caused by overdoses of other NSAIDs. There is little correlation between severity of symptoms and measured ibuprofen plasma levels. Toxic effects are unlikely at doses below 100 mg/kg but can be severe above 400 mg/kg; (around 150 200mg tablets for an average man) however, large doses do not indicate that the clinical course is likely to be lethal. It is not possible to determine a precise lethal dose, as this may vary with age, weight, and concomitant diseases of the individual patient. Therapy is largely symptomatic. In cases presenting early, gastric decontamination is recommended. This is achieved using activated charcoal; charcoal absorbs the drug before it can enter the systemic circulation. Gastric lavage is now rarely used, but can be considered if the amount ingested is potentially life threatening and it can be performed within 60 minutes of ingestion. Emesis is not recommended. The majority of ibuprofen ingestions produce only mild effects and the management of overdose is straightforward. Standard measures to maintain normal urine output should be instituted and renal function monitored. Since ibuprofen has acidic properties and is also excreted in the urine, forced alkaline diuresis is theoretically beneficial. However, because ibuprofen is highly protein bound in the blood, there is minimal renal excretion of unchanged drug. Forced alkaline diuresis is therefore of limited benefit. Symptomatic therapy for hypotension, GI bleeding, acidosis, and renal toxicity may be indicated. Occasionally, close monitoring in an intensive care unit for several days is necessary. If a patient survives the acute intoxication, they will usually experience no late sequelae. Answered by Tayna Franpton 4 months ago.

Advil Cold And Sinus Directions Answered by Rona Ellars 4 months ago.

nothing, you might feel a little funny though, i used to take 3 at a time cause 2 wouldnt do anything. the ibuprofin is the only thing you would have to worry about it might give you an ulcer after a long time use. but not off of 8 tablets. Answered by Dawna Dukette 4 months ago.


Can i mix 1mg ativan with advil cold and sinus?
Asked by Alvina Lavelett 4 months ago.

This combo will not typically harm a person... if those are the only meds you take.. advil cold and sinus can raise your blood pressure for a few hrs but you should be fine. If you are in the us you can call 1-800-riteaid at anytime and they will go over drug reactions with you for free Answered by Shemika Seek 4 months ago.

Ativan And Advil Answered by Ralph Postlewait 4 months ago.


Can i take Amoxicillin while taking advil cold and sinus?
I was sick about 2 weeks ago and my doctor gave me Amoxicillian, i healed up for a week and now i'm comming down with the same sympotoms so i started taking Advil cold & Sinus and i was wondering if it would be okay to start up on the Amoxicillian at the same time. Help please Asked by Sharee Coatie 4 months ago.

Yes. Amoxicillin is an antibiotic and Advil is motrin with sudafed. If you would have finished the antibiotic completely then you would probably be better by now. If you did take the Amoxil and you were treated for an ear ache or sinusitis then you might need a second course to completely clear the infection. ALWAYS finish the antibiotic you are prescribed. Not finishing it is what contributes to super bugs and massive infections. Take them both, drink plenty of fluids, and rest. Good luck and good health. Answered by Samatha Gab 4 months ago.

Advil Cold And Sinus Answered by Cher Eppler 4 months ago.

You should have finished the entire prescription of Amoxicillin the first time. Never stop an antibiotic because you feel better. That's how drug-resistant bugs are born. Medically, you can take it, but if you have a cold or other virus, it's not going to help. See a doctor for a proper diagnosis. Answered by Christene Yasui 4 months ago.

amoxicillin advil cold sinus Answered by Joseph Agundez 4 months ago.

Yes, you can take almost every antibiotic with advil,tylenol or benadryl..but be sure to call a pharmacist if you are hesitant Answered by Pandora Stoiber 4 months ago.

Antibiotic alone will not help take Allegra 120 and Ascoril expectorant In 3 days he will have relief along with amoxilin 500mg or sporidox 500mg Answered by Shayna Mushero 4 months ago.

Yes..you can always call up your pharmacist and ask questions of this nature. Answered by Dwain Opiola 4 months ago.

yes -but ask your pharmacist or doctor to be sure. Answered by Tommy Malling 4 months ago.


I took 3 advil and a advil cold and sinus?
Am i going to be fine? Asked by Florrie Menifee 4 months ago.

Did you have a cold or blocked sinuses? If you took all at the same time it's a kind of overdose and it will not help as if you would have taken them in the right manner, so you might get stomach problems and the sinuses problem is still there.. Answered by Alene Salm 4 months ago.


Forms

ApplId/ProductId Drug name Active ingredient Form Strenght
019771/001 ADVIL COLD AND SINUS IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET/ORAL 200MG and 30MG
021374/001 ADVIL COLD AND SINUS IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT and 30MG

Similar Active Ingredient

ApplId/ProductId Drug name Active ingredient Form Strenght
019771/001 ADVIL COLD AND SINUS IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET/ORAL 200MG and 30MG
019899/001 SINE-AID IB IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET/ORAL 200MG and 30MG
021128/001 CHILDREN'S MOTRIN COLD IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE SUSPENSION/ORAL 100MG per 5ML and 15MG per 5ML
021373/001 CHILDREN'S ADVIL COLD IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE SUSPENSION/ORAL 100MG per 5ML and 15MG per 5ML
021374/001 ADVIL COLD AND SINUS IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE CAPSULE/ORAL EQ 200MG FREE ACID AND POTASSIUM SALT and 30MG
074567/001 IBUPROHM COLD AND SINUS IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET/ORAL 200MG and 30MG
075588/001 IBUPROFEN AND PSEUDOEPHEDRINE HYDROCHLORIDE IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET/ORAL 200MG and 30MG
076478/001 IBUPROFEN AND PSEUDOEPHEDRINE HYDROCHLORIDE IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE SUSPENSION/ORAL 100MG per 5ML and 15MG per 5ML
077628/001 IBUPROFEN AND PSEUDOEPHEDRINE HYDROCHLORIDE IBUPROFEN; PSEUDOEPHEDRINE HYDROCHLORIDE TABLET/ORAL 200MG and 30MG

Ask a question

A licensed doctor will try to answer your question as quickly as possible.

Related

Browse by letter
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

© Medications.li 2015-2017 - Blog - All rights reserved